Search Results: International Journal of Science and Research (IJSR)
International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
www.ijsr.net | Most Trusted Research Journal Since Year 2012

ISSN: 2319-7064



Research Paper, Mathematics, India, Volume 3 Issue 4, April 2014

Pages: 473 - 475

Multigrid Approach for Solving Elliptic Type Partial Differential Equations

Ashish Kumar Garg, Itendra Kumar, Sham Bansal, Ishu Goyal

Share this article



Top